RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 159–171 (Mi de2661)  

Partial Differential Equations

Global methods of studying the oblique derivative problem for elliptic equations

A. I. Yanushauskas

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (1430 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.07.1975

Citation: A. I. Yanushauskas, “Global methods of studying the oblique derivative problem for elliptic equations”, Differ. Uravn., 12:1 (1976), 159–171

Citation in format AMSBIB
\Bibitem{Yan76}
\by A.~I.~Yanushauskas
\paper Global methods of studying the oblique derivative problem for elliptic equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 159--171
\mathnet{http://mi.mathnet.ru/de2661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=415058}
\zmath{https://zbmath.org/?q=an:0345.35038}


Linking options:
  • http://mi.mathnet.ru/eng/de2661
  • http://mi.mathnet.ru/eng/de/v12/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020